International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1998 / Article

Open Access

Volume 21 |Article ID 479193 | https://doi.org/10.1155/S0161171298000738

S. A. Saleh, "Regularized sum for eigenfunctions of multi-point problem in the commensurable case", International Journal of Mathematics and Mathematical Sciences, vol. 21, Article ID 479193, 14 pages, 1998. https://doi.org/10.1155/S0161171298000738

Regularized sum for eigenfunctions of multi-point problem in the commensurable case

Received03 Jan 1995
Revised22 May 1995

Abstract

Consider the eigenvalue problem which is given in the interval [0,π] by the differential equation y(x)+q(x)y(x)=λy(x);0xπ(0,1) and multi-point conditions U1(y)=α1y(0)+α2y(π)+K=3nαKy(xKπ)=0,U2(y)=β1y(0)+β2y(π)+K=3nβKy(xKπ)=0,(0,2) where q(x) is sufficiently smooth function defined in the interval [0,π]. We assume that the points X3,X4,,Xn divide the interval [0,1] to commensurable parts and α1β2α2β10. Let λk,s=ρk,s2 be the eigenvalues of the problem (0.1)-(0.2) for which we shall assume that they are simple, where k,s, are positive integers and suppose that Hk,s(x,ξ) are the residue of Green's function G(x,ξ,ρ) for the problem (0.1)-(0.2) at the points ρk,s. The aim of this work is to calculate the regularized sum which is given by the form: (k)(s)[ρk,sσHk,s(x,ξ)Rk,s(σ,x,ξ,ρ)]=Sσ(x,ξ)(0,3) The above summation can be represented by the coefficients of the asymptotic expansion of the function G(x,ξ,ρ) in negative powers of k. In series (0.3) σ is an integer, while Rk,s(σ,x,ξ,ρ) is a function of variables x,ξ, and defined in the square [0,π]x[0,π] which ensure the convergence of the series (0.3).

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views56
Downloads316
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.